# SDR 97ZZZM233

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Sounded
- Location: Aft Lav
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 428 - ON DESCENT, SMOKE DETECTOR IN REAR RT LAV SOUNDED.  RESET RIGHT LAVATORY SMOKE DETECTOR IN ARMED POSITION IAW DC-9 MM 26-10-0.  OPS CHECK NORMAL.  (M)
